# SDR USAAD97069

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 5912287511
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: A, H

## Discrepancy

PBI/CLT - FLT 1722 - AFTER DEPARTURE FROM PBI UPON REACHING FL 330, RECEIVED STRONG OIL SMELL.  SHUT DOWN LEFT PACK AND DESCENDED TO FL 250.  CABIN CONTINUED TO CLIMB.  FLIGHT DIVERTED TO CLT.  FOUND RIGHT AIR CHECK VALVE JAMMED OPEN.  REPLACED RIGHT AIR CHECK VALVE.  (X)
